# SDR REXA2025011600050

- Difficulty date: December 21, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 22,823 hours, 17,473 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 766361D
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING R/H FLAP TORQUE TUBE W.S 54.55-97.45 FOUND O/B SPLINE END OF W.S54.45 FLAP ACTUATOR TO BE CORRODED. PERFORMED MECHANICAL AND ELECTRICAL RIGGING OF INBOARD FLAPS IAW CRJ 900 AMM 27-52-21-820-801-A01 AND AMM 27-52-00-820-802-A01. OPS TEST GOOD IAW CRJ 900 AMM 27-50-00-710-801-A02. CORRECTIVE ACTION: MECHANICALLY RIGGED RH FLAP BPSU IAW CRJ 900 AMM 27-52-03-820-801 (A01) CORRECTIVE ACTION: REINSTALLED SAME SERVICEABLE RH FLAP TORQUE TUBE AT WS 264-280 IAW CRJ 900 AMM 27-52-01-400-809-A02. CORRECTIVE ACTION: REMOVED RH FLAP ACTUATOR AT WS 54.55 IAW CRJ900 AMM 27-52-09-000-801-A01. CORRECTIVE ACTION: ACTUATOR PN OFF: 766361D, SN OFF: 4871 CORRECTIVE ACTION: REMOVED PANEL 684FB TO FACILITATE ACTUATOR REMOVAL IAW CRJ900 AMM 57-51-32-000-802-A01 CORRECTIVE ACTION: INSTALLED AND SEALED PANEL 684FB IAW CRJ 900 AMM 57-51-32-400-802-A01 AND CRJ 900 SRM 51-23-00-001-001-A01. CORRECTIVE ACTION: OK TO CLOSE PERFORMED CORRECTIVE ACTION: INSTALLED SAME OVERHAULED SERVICEABLE RH FLAP ACTUATOR, PN ON: 766361D, SN ON: 4871 AT WS 54.55 IAW CRJ900 AMM 27-52-09-400-801-A01 STEPS 1-4A (14) CORRECTIVE ACTION: COMPLIED WITH REMAINING STEPS OF CRJ 900 AMM 27-52-09-400-801-A01.
